# SDR DALA2023062605120

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 71,304 hours, 26,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4679366) EMERGENCY LIGHT AT SEAT ROW 10 INOP. R/R EMERGENCY LIGHT ON SEAT 10D IAW B737 AMM 33-51. OPS CHECK OK.
